Attracteurs compacts pour des problèmes d'évolution sans unicité
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 4, p. 631-654
@article{AFST_2000_6_9_4_631_0,
     author = {Ould Elmounir, A. and Simondon, F.},
     title = {Attracteurs compacts pour des probl\`emes d'\'evolution sans unicit\'e},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 9},
     number = {4},
     year = {2000},
     pages = {631-654},
     zbl = {0990.35025},
     mrnumber = {1838142},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_2000_6_9_4_631_0}
}
Ould Elmounir, A.; Simondon, F. Attracteurs compacts pour des problèmes d'évolution sans unicité. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 4, pp. 631-654. http://www.numdam.org/item/AFST_2000_6_9_4_631_0/

[1] Aguirre (J.), Escobedo (M.). - A Cauchy problem for ut = Δu - up with 0 < p < 1. Asymptotic behaviour solutions, Ann. Fac. Toulouse, Vol VIII, n° 2, (1987), p. 1986-1987. | Numdam | Zbl 0601.35051

[2] Alt (H.W.), Luckhaus (S.). - Quasilinear Elliptic-parabolic differential equations, Math 2, 183, (1983), p. 311-341. | MR 706391 | Zbl 0497.35049

[3] Andreu (F.), Mazon (J.M.), Simondon (F.), Toledo (J.). - Global existence for a degenerate nonlinear diffusion problem with nonlinear gradient term and source, Mathematische Annalen, 314, (1999), p. 703-728. | MR 1709107 | Zbl 0926.35068

[4] Ball (J.M.). - On the asymptotic behavior of generalized process with applications to Nonlinear evolution equations, J. Differential Equations, 27, (1978), p. 224-265. | MR 461576 | Zbl 0376.35002

[5] Chepyzhov (V.V.), Vishik (M.I.). - Trajectory attractors for evolution equations, C.R. Acad. Sci. Paris, 321, (1995), p. 1309-1314. | MR 1363570 | Zbl 0843.35038

[6] Chepyzhov (V.V.), Vishik (M.I.). - Evolution equations and their trajectory attractors, J. math. pures et appl., 76, (1997), p. 913-964. | MR 1489945 | Zbl 0896.35032

[7] Crandall (M.G.), Ishi (H.), Lions (P.L.). - User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc., 27 (1), (1992), p. 1-67. | MR 1118699 | Zbl 0755.35015

[8] Dibenedetto. - Continuity of weak solutions to a general porous medium equation, Indiana Univ. Math. J. 32, (1983), p. 88-118. | MR 684758 | Zbl 0526.35042

[9] Dal Passo (R.), Luckhaus (S.). - A degenerate problem not in divergence form, J. D. E., 69, (1987), p. 1-14. | MR 897437 | Zbl 0688.35045

[10] Haraux (A.). - Systèmes dynamiques dissipatifs et applications, RMA 17, Masson, Paris (1991). | MR 1084372 | Zbl 0726.58001

[11] Laurençot (Ph.). - Etude de quelques problèmes aux derivées partielles non linéaires, Thèse de l'Université de Franche-Comté; Besançon (1993).

[12] Ladyzenskaya (O.A.), Solonnikov (V.L.), Uraltseva (N.N.). - Linear and quasilinear equations of parabolic type. Trans. of Math. Monographs 23, AMS (1968). | Zbl 0174.15403

[13] Mel'Nik (V.S.). - Multivalued semiflows and their attractors, Dokladi Mathematics, Vol. 52, No 1, (1995), p. 36-39. | MR 1354500 | Zbl 0922.54035

[14] De Pablo (A.), Vazquez (J.L.). - Travelling waves and Finite propagation in a reaction-diffusion equation, JDE, 93 (1991), p. 19-61. | MR 1122305 | Zbl 0784.35045

[15] Temam (R.). - Infinite-dimensional dynamical systems in mechanics and physique, Appl. Math. Sc. 68, Springer-Verlag, New York, 1988. | MR 953967 | Zbl 0662.35001